# SDR DALA2020101503368

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 67,145 hours, 27,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R/H LOWER SLIDE EMERGENCY LIGHT EXTERIOR INOPERATIVE. REMOVED AND REPLACED LIGHT FOR R/H LOWER EXTERIOR SLIDE EMERGENCY LIGHT IAW B737 AMM 33-51.
